mirage

A generalized relation between the local values of temperature and the corresponding heat flux in a one-dimensional semi-infinite domain with the moving boundary.

DSpace/Manakin Repository

 

Search DR-NTU


Advanced Search Subject Search

Browse

My Account

A generalized relation between the local values of temperature and the corresponding heat flux in a one-dimensional semi-infinite domain with the moving boundary.

Show simple item record

dc.contributor.author Kulish, Vladimir.
dc.contributor.author Poletkin, Kirill V.
dc.date.accessioned 2012-10-08T08:30:00Z
dc.date.available 2012-10-08T08:30:00Z
dc.date.copyright 2012
dc.date.issued 2012-10-08
dc.identifier.citation Vladimir, K., & Kirill, V. P. (2012). A generalized relation between the local values of temperature and the corresponding heat flux in a one-dimensional semi-infinite domain with the moving boundary. International Journal of Heat and Mass Transfer, 55(23–24), 6595-6599.
dc.identifier.uri http://hdl.handle.net/10220/8724
dc.description.abstract The paper presents generalized relation between the local values of temperature and the corresponding heat flux in a onedimensional semi-infinite domain with the moving boundary. The generalized relation between the local values of temperature and the corresponding heat flux has been achieved by the use of a novel technique that involves generalized derivatives (in particular, derivatives of non-integer orders). Confluent hyper-geometric functions, known as Whittaker’s functions, appear in the course of the solution procedure, upon applying the Laplace transform to the original transport equation. The relation is written in the integral form and provides a relationship between the local values of the temperature and heat flux.
dc.language.iso en
dc.relation.ispartofseries International journal of heat and mass transfer
dc.rights © 2012 Elsevier Ltd. This is the author created version of a work that has been peer reviewed and accepted for publication by International journal of heat and mass transfer, Elsevier Ltd. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: http://dx.doi.org/10.1016/j.ijheatmasstransfer.2012.06.067.
dc.subject DRNTU::Science::Mathematics::Analytic mechanics.
dc.subject DRNTU::Engineering::Mechanical engineering.
dc.title A generalized relation between the local values of temperature and the corresponding heat flux in a one-dimensional semi-infinite domain with the moving boundary.
dc.type Journal Article
dc.contributor.school School of Mechanical and Aerospace Engineering
dc.identifier.doi http://dx.doi.org/10.1016/j.ijheatmasstransfer.2012.06.067
dc.description.version Accepted version

Files in this item

Files Size Format View
199. A generali ... tween the local values.pdf 622.5Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record

Statistics

Total views

All Items Views
A generalized relation between the local values of temperature and the corresponding heat flux in a one-dimensional semi-infinite domain with the moving boundary. 215

Total downloads

All Bitstreams Views
199. A generalized relation between the local values.pdf 97
Poletkin_elsarticle__submitted1.pdf 14

Top country downloads

Country Code Views
United States of America 41
Singapore 23
China 21
Taiwan 5
Italy 3

Top city downloads

city Views
Mountain View 29
Singapore 22
Beijing 17
Taipei 5
Milan 2

Downloads / month

  2014-02 2014-03 2014-04 total
199. A generalized relation between the local values.pdf 0 0 5 5